# SDR SWAA2022101871701

- Difficulty date: September 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 BL0 WL208 AT FWD GALLEY AREA 2022-518210 / [01] REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 BL0 WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 32; REV -. ?SEE INDIVIDUAL SING-OFF BELOW?.;[02] CORRECTED STEP 1: REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 BL0 WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 32; REV -. ?SEE INDIVIDUAL SIGN-OFF BELOW?.;[03] REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 BL0 WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 32; REV -. ?SEE INDIVIDUAL SIGN-OFF BELOW?. RII
